# SDR SIMA200129801

- Difficulty date: October 25, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE ROW 6 FLOOR PROXIMITY EMERGENCY LIGHT DOES NOT ILLUMINATE DURING TEST.  MAINTENANCE FOUND THE BULB NOT POSITIONED CORRECTLY.  BULB WAS REPOSITIONED IN SOCKET, OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
